# SDR AALA980614

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - PREVIOUS REPAIR CORRODING ON TOP OF FLOORBEAM AT STATION 400 RBL 10 TO 14 INCH.  REMOVED DAMAGED AREA AND REPAIRED PER SRM 53-10-8.  (M)
